# SDR MWEA011445

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 59164411
- Condition: Corroded
- Location: Fs Sta 313-330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION IN LONGERON CHANNEL 29 LEFT FROM 313 TO 332  --  FABRICATED AND INSTALLED REPAIR FITTING ON LONGERON 29 LEFT AT STATION 313-332.
